# SDR UIEA2010070600092

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1900-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A SUPPORT LOCATED COMMON TO THE AFT CARGO FLOOR FROM BS 1900 TO BS 1920 FROM RBL 17- RBL 23 WAS BENT AND HAD 2 ELONGATED HOLES.  (THE DAMAGE WAS TRIMMED OUT AND PERMANENTLY REPAIRED IAW SRM 51-40-02, FIG 2 AS DOCUMENTED ON NRC497. THE SUPPORT IS MADE 0.040 INCH THICK CLAD 7075-T6 IAW SRM 53-10-23 FIG 5, SHEET 7, ITEM 7. SEE FIG 1. THE DAMAGED PART WAS PERMANENTLY REPAIRED BY TRIMMING OUT THE DAMAGE AND REINFORCING IAW SRM 51-40-02 FIG 2 WITH AN 0.040 INCH THICK ZEE SECTION 7 INCHES LONG BY 6.5 INCHES WIDE MADE FROM 7075-T6 INSTALLED WITH BACR15BB6D RIVETS AND BACB30MY6K LOCK FASTENERS. THIS WAS DOCUMENTED ON NRC497. SEE FIG 2. THE SUBJECT REPAIRS ARE PERMANENT AN DO NOT AFFECT THE REPAIR ASSESSMENT PROGRAM IAW FAR 121.1109, THEREFORE NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.)
